Banach Journal of Mathematical Analysis

Rotation of Gaussian paths on Wiener space with applications

Seung Jun Chang and Jae Gil Choi

Advance publication

This article is in its final form and can be cited using the date of online publication and the DOI.

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this paper we first develop the rotation theorem of the Gaussian paths on Wiener space. We next analyze the generalized analytic Fourier–Feynman transform. As an application of our rotation theorem, we represent the multiple generalized analytic Fourier–Feynman transform as a single generalized Fourier–Feynman transform.

Article information

Source
Banach J. Math. Anal. (2018), 22 pages.

Dates
Received: 1 June 2017
Accepted: 9 September 2017
First available in Project Euclid: 7 February 2018

Permanent link to this document
https://projecteuclid.org/euclid.bjma/1517972422

Digital Object Identifier
doi:10.1215/17358787-2017-0057

Subjects
Primary: 46G12: Measures and integration on abstract linear spaces [See also 28C20, 46T12]
Secondary: 28C20: Set functions and measures and integrals in infinite-dimensional spaces (Wiener measure, Gaussian measure, etc.) [See also 46G12, 58C35, 58D20, 60B11] 60J65: Brownian motion [See also 58J65] 60G15: Gaussian processes 42B10: Fourier and Fourier-Stieltjes transforms and other transforms of Fourier type

Keywords
Gaussian process rotation theorem generalized analytic Fourier–Feynman transform multiple generalized analytic Fourier–Feynman transform

Citation

Chang, Seung Jun; Choi, Jae Gil. Rotation of Gaussian paths on Wiener space with applications. Banach J. Math. Anal., advance publication, 7 February 2018. doi:10.1215/17358787-2017-0057. https://projecteuclid.org/euclid.bjma/1517972422


Export citation

References

  • [1] J. E. Bearman, Rotations in the product of two Wiener spaces, Proc. Amer. Math. Soc. 3 (1952), 129–137.
  • [2] R. H. Cameron and D. A. Storvick, An operator valued function space integral and a related integral equation, J. Math. Mech. 18 (1968), 517–552.
  • [3] R. H. Cameron and D. A. Storvick, An operator valued Yeh-Wiener integral, and a Wiener integral equation, Indiana Univ. Math. J. 25 (1976), no. 3, 235–258.
  • [4] J. G. Choi and S. J. Chang, A rotation on Wiener space with applications, ISRN Appl. Math. 2012 (2012), Art. ID 578174.
  • [5] J. G. Choi, D. Skoug, and S. J. Chang, A multiple generalized Fourier–Feynman transform via a rotation on Wiener space, Internat. J. Math. 23 (2012), no. 7, Art. ID 1250068.
  • [6] J. G. Choi, D. Skoug, and S. J. Chang, The behavior of conditional Wiener integrals on product Wiener space, Math. Nachr. 286 (2013), no. 11–12, 1114–1128.
  • [7] D. M. Chung, Scale-invariant measurability in abstract Wiener spaces, Pacific J. Math. 130 (1987), no. 1, 27–40.
  • [8] D. M. Chung, C. Park, and D. Skoug, Generalized Feynman integrals via conditional Feynman integrals, Michigan Math. J. 40 (1993), no. 2, 377–391.
  • [9] T. Huffman, C. Park, and D. Skoug, Analytic Fourier–Feynman transforms and convolution, Trans. Amer. Math. Soc. 347 (1995), no. 2, 661–673.
  • [10] T. Huffman, C. Park, and D. Skoug, Convolutions and Fourier–Feynman transforms of functionals involving multiple integrals, Michigan Math. J. 43 (1996), no. 2, 247–261.
  • [11] T. Huffman, C. Park, and D. Skoug, Convolution and Fourier–Feynman transforms, Rocky Mountain J. Math. 27 (1997), no. 3, 827–841.
  • [12] T. Huffman, C. Park, and D. Skoug, Generalized transforms and convolutions, Int. J. Math. Math. Sci. 20 (1997), no. 1, 19–32.
  • [13] T. Huffman, C. Park, and D. Skoug, A Fubini theorem for analytic Feynman integrals with applications, J. Korean Math. Soc. 38 (2001), no. 2, 409–420.
  • [14] T. Huffman, D. Skoug, and D. Storvick, Integration formulas involving Fourier–Feynman transforms via a Fubini theorem, J. Korean Math. Soc. 38 (2001), no. 2, 421–435.
  • [15] G. W. Johnson and D. L. Skoug, The Cameron-Storvick function space integral: An $L(L_{p},L_{p'})$ theory, Nagoya Math. J. 60 (1976), 93–137.
  • [16] G. W. Johnson and D. L. Skoug, An $L_{p}$ analytic Fourier–Feynman transform, Michigan Math. J. 26 (1979), no. 1, 103–127.
  • [17] G. W. Johnson and D. L. Skoug, Scale-invariant measurability in Wiener space, Pacific J. Math. 83 (1979), no. 1, 157–176.
  • [18] G. W. Johnson and D. L. Skoug, Notes on the Feynman integral, II, J. Funct. Anal. 41 (1981), no. 3, 277–289.
  • [19] R. E. A. C. Paley, N. Wiener, and A. Zygmund, Notes on random functions, Math. Z. 37 (1933), no. 1, 647–668.
  • [20] C. Park and D. Skoug, A note on Paley–Wiener–Zygmund stochastic integrals, Proc. Amer. Math. Soc. 103 (1988), no. 2, 591–601.
  • [21] C. Park and D. Skoug, A Kac–Feynman integral equation for conditional Wiener integrals, J. Integral Equations Appl. 3 (1991), no. 3, 411–427.
  • [22] E. M. Stein and G. Weiss, Introduction to Fourier Analysis on Euclidean Spaces, Princeton Math. Ser. 32, Princeton Univ. Press, Princeton, 1971.
  • [23] J. Yeh, Stochastic Processes and the Wiener Integral, Pure Appl. Math. 13, Marcel Dekker, New York, 1973.